# SDR 2005UALA01178

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 14,354 hours, 5,767 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Skin & Str Aft O
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE SKIN & STRINGER AFT OF STA 897 FRAME 23 BETWEEN STR 22L & 23L IS DAMAGED.  MAJOR REPAIR ACP ON LH EXTERNAL FUSELAGE SKIN AFT OF STA 897 FR 23 BETWEEN STR 22L AND 23LH PER SRM 53-00-11 FIG 220.
